General order Euler sums with rational argument

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2019) General order Euler sums with rational argument. Integral Transforms and Special Functions, 30 (12). pp. 978-991. ISSN 1065-2469

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1080/10652469.2019.1643851
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Euler sums, integral transforms, special functions, applied mathematics
Citations in Scopus 11 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login